# SDR AALA20120311006

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 35,022 hours, 14,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BEWEEN FLOORBEAD 328 TO 344 LEFT BUTTLINE 40 HAS VISUAL INDICATION OF CRACK IN UPPER FLANGE.  INSTALLED REPLACEMENT INTERCOSTAL PER AARD 51-00-05-1.
